# SDR 1051229025

- Difficulty date: February 15, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 19,434 hours, 29,579 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000211
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING MAIN SPAR FWD SPAR CAP FLANGE. FOUND DURING INSPECTION
